Journal of Symbolic Logic

Namba forcing and no good scale

John Krueger

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We develop a version of Namba forcing which is useful for constructing models with no good scale on $\aleph_\omega$. A model is produced in which $\Box_{\aleph_n}$ holds for all finite $n \ge 1$, but there is no good scale on $\aleph_\omega$; this strengthens a theorem of Cummings, Foreman, and Magidor [3] on the non-compactness of square.

Article information

J. Symbolic Logic, Volume 78, Issue 3 (2013), 785-802.

First available in Project Euclid: 6 January 2014

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Good scale Namba forcing


Krueger, John. Namba forcing and no good scale. J. Symbolic Logic 78 (2013), no. 3, 785--802. doi:10.2178/jsl.7803050.

Export citation